# SDR DALA2025010600075

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 65,049 hours, 34,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 RH DOOR STOP FITTING #5 OVERSIZED AT HOLE #1, #2, #3, AND #4. CORRECTIVE ACTION: COMPLIED WITH PRI 623335-14. (0746351)
